# SDR UIEA201000121

- Difficulty date: May 19, 2009
- Submitted: April 12, 2010
- Operation: Air carrier
- Aircraft: N415MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 32837
- Aircraft time: 29,916 hours, 4,778 cycles
- System (JASC): 5101 · Aircraft Structures
- Part: Support
- Condition: Damaged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE PURPOSE OF THIS EO IS TO RECORD A MAJOR REPAIR.  DURING C CHECK INSPECTION BEING PERFORMED AT HKG; DAMAGE WAS FOUND TO THE LEFT I/B UPPER TRAILING EDGE FIXED PANEL O/B SUPPORT WEB (REFERENCE FIGURE 1).  PERMANENT REPAIR PERFORMED IN ACCORDANCE WITH THE 747-400F SRM 51-70-13 FIGURE 201, REPAIR 1.
